# SDR 96ZZZX2862

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N773BC
- Make and model: Maule MT-7-235
- Aircraft serial: 18012C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Header
- Condition: Exhaust Leak
- Location: Exit Joint
- Part time: 146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EXHAUST HEADERS LEAKING EXCESS EXHAUST GASSES AT JOINTS TO MUFFLER.  SUBMITTER STATED THE MANUFACTURER SHOULD SIZE THESE PARTS CLOSER ON ASSY TO PREVENT CONTAMINANTS AND HEAT FROM GOING ONTO SPARK PLUG AND LEADS, AND SURROUNDING ENGINE COMPARTMENT.
